# SDR IPXA2M72473

- Difficulty date: March 8, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 56,318 hours, 9,093 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515503
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, 2 SHEARED FASTENERS ON THE NR 4 BANJO FITTING TO PYLON CARRY-THROUGH CAP RT SIDE.  REPAIRED THE VERTICAL STAB "BANJO FITTING" RT SIDE CARRY-THROUGH CAP IAW EO 5530-46430-A AND STA SA EA 011-5530-01-A3736 REV IR.
